# SDR SWAA2012061905085

- Difficulty date: June 14, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 22,024 hours, 13,038 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER I/B SIDE LOWER SKIN CRACKED AT STA 147.90.  REPAIRED SKIN PER SRM.
